Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 101, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Aug 9, 2025, 3:46 PM CDT for Door County, Wisconsin. It was in force for 44 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2025, 3:46 PM CDT (20:46 UTC)
- Expired
- Aug 9, 2025, 4:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Door County, WI
The radar
The Green Bay radar (KGRB), 119 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 3:46 PM CDT | TSTM WND DMG | Jacksonport, WI | Tree down blocking highway 57. |
| Aug 9, 3:50 PM CDT | TSTM WND GST 45 | 3 Se Egg Harbor, WI | Mesonet station WIWJP Egg Harbor 3.1 SE (MAWN). |
| Aug 9, 3:52 PM CDT | TSTM WND DMG | 2 Nne Egg Harbor, WI | Hwy 42 from egg harbor to fish creek impassable do to trees down and power lines. |
| Aug 9, 3:55 PM CDT | TSTM WND DMG | Ephraim, WI | Trees down. |
| Aug 9, 3:55 PM CDT | TSTM WND GST 43 | 2 Sw Ephraim, WI | AWOS station K3D2 Ephraim Airport. |
| Aug 9, 3:56 PM CDT | TSTM WND DMG | 1 Ene Fish Creek, WI | Hwy 42 from fish creek to Ephraim impassable do to trees down and power lines. |
| Aug 9, 3:56 PM CDT | TSTM WND DMG | Ephraim, WI | Multiple large trees uprooted, including some blocking roadways. Photos relayed from HAM radio operator. |
| Aug 9, 4:09 PM CDT | TSTM WND DMG | 3 Sse Gills Rock, WI | Door County Emergency Management reported widespread tree damage. Based on damage reports, wind speeds of 70 to 75 mph seems plausible. No direct wind speed measurements available. Time and location estimated based on radar. Delayed report. |
| Aug 9, 4:10 PM CDT | TSTM WND GST 55 | 2 S Ellison Bay, WI | Corrects previous non-tstm wnd gst report from 2 S Ellison Bay. Mesonet station WISRB Ellison Bay 2.2 S (MAWN). |
| Aug 9, 4:10 PM CDT | NON-TSTM WND GST 55 | 2 S Ellison Bay, WI | Mesonet station WISRB Ellison Bay 2.2 S (MAWN). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.8 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1553 J/kg
- Mixed-layer CIN
- -152 J/kg
- Mixed-layer LCL
- 1070 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
134
WUUS53 KGRB 092046
SVRGRB
WIC029-092130-
/O.NEW.KGRB.SV.W.0101.250809T2046Z-250809T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
346 PM CDT Sat Aug 9 2025
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Central Door County in northeastern Wisconsin...
* Until 430 PM CDT.
* At 346 PM CDT, severe thunderstorms were located along a line
extending from 9 miles west of Ephraim to near Jacksonport, moving
northeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Jacksonport and Ephraim around 350 PM CDT.
Newport State Park around 400 PM CDT.
Other locations impacted by these severe thunderstorms include
Washington Island, Peninsula Center, Fish Creek, Peninsula State
Park, Sister Bay, Valmy, Ellison Bay, Whitefish Bay, Rock Island
State Park, and Baileys Harbor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4525 8690 4519 8692 4517 8697 4510 8695
4501 8710 4486 8715 4482 8723 4520 8743
4524 8734 4522 8728 4522 8721 4533 8710
4534 8701 4541 8698 4542 8693 4540 8693
4541 8688 4540 8684 4543 8682 4538 8676
TIME...MOT...LOC 2046Z 243DEG 53KT 4520 8735 4492 8719
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MPC3 follow-up statements
238
WWUS53 KGRB 092103
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
403 PM CDT Sat Aug 9 2025
WIC029-092130-
/O.CON.KGRB.SV.W.0101.000000T0000Z-250809T2130Z/
Door WI-
403 PM CDT Sat Aug 9 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHERN DOOR COUNTY...
At 403 PM CDT, severe thunderstorms were located along a line
extending from 10 miles northwest of Newport State Park to 12 miles
southeast of Ephraim, moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe thunderstorms will remain over mainly rural areas of
northern Door County, including the following locations... Washington
Island, Peninsula Center, Fish Creek, Peninsula State Park, Sister
Bay, Ellison Bay, Rock Island State Park, Baileys Harbor, and Rowleys
Bay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4525 8690 4519 8692 4517 8697 4510 8695
4501 8710 4497 8713 4520 8733 4522 8728
4522 8721 4533 8710 4534 8701 4541 8698
4541 8695 4542 8693 4540 8693 4541 8688
4540 8684 4543 8682 4538 8676
TIME...MOT...LOC 2103Z 240DEG 48KT 4534 8712 4506 8696
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MPC913
WWUS53 KGRB 092114
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
414 PM CDT Sat Aug 9 2025
WIC029-092130-
/O.CON.KGRB.SV.W.0101.000000T0000Z-250809T2130Z/
Door WI-
414 PM CDT Sat Aug 9 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHERN DOOR COUNTY...
At 414 PM CDT, severe thunderstorms were located along a line
extending from 16 miles south of Escanaba to 6 miles east of Newport
State Park, moving northeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Newport State Park, Washington Island, Rock Island State Park,
Rowleys Bay, and Ellison Bay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4525 8690 4518 8694 4517 8697 4516 8697
4526 8717 4533 8710 4534 8701 4541 8698
4541 8695 4542 8693 4540 8693 4541 8688
4540 8684 4543 8682 4541 8680 4538 8676
TIME...MOT...LOC 2114Z 222DEG 44KT 4552 8701 4524 8685
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MPC160
WWUS53 KGRB 092127
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
427 PM CDT Sat Aug 9 2025
WIC029-092137-
/O.EXP.KGRB.SV.W.0101.000000T0000Z-250809T2130Z/
Door WI-
427 PM CDT Sat Aug 9 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DOOR COUNTY WILL
EXPIRE AT 430 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
&&
LAT...LON 4525 8690 4518 8694 4517 8697 4516 8697
4526 8717 4533 8710 4534 8701 4541 8698
4541 8695 4542 8693 4540 8693 4541 8688
4540 8684 4543 8682 4541 8680 4538 8676
TIME...MOT...LOC 2127Z 243DEG 53KT 4560 8679 4532 8663
$$
MPCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 1:30 PM CDT, 2 hours 16 minutes earlier. Its key messages:
- There is a slight risk of severe thunderstorms and excessive rainfall through early this evening. Strong to locally damaging winds and flash flooding in urban areas will be the primary concerns from Wood County to the lakeshore through about 8 pm.
- Showers and thunderstorms will have potential to bring the potential for locally heavy rainfall and urban flooding to parts of central and east central WI on Sunday and Sunday night.
- Gusty south winds and building waves will result in hazardous boating and swimming conditions on Lake Michigan through late this evening.
Area forecast discussion, Aug 9, 1:30 PM CDT, 2 hours 16 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 130 PM CDT Sat Aug 9 2025 Forecast discussion for routine afternoon forecast issuance .KEY MESSAGES... - There is a slight risk of severe thunderstorms and excessive rainfall through early this evening. Strong to locally damaging winds and flash flooding in urban areas will be the primary concerns from Wood County to the lakeshore through about 8 pm. - Showers and thunderstorms will have potential to bring the potential for locally heavy rainfall and urban flooding to parts of central and east central WI on Sunday and Sunday night. - Gusty south winds and building waves will result in hazardous boating and swimming conditions on Lake Michigan through late this evening. && .DISCUSSION... Issued at 129 PM CDT Sat Aug 9 2025 Short Term...Tonight and Sunday The latest RAP analysis and satellite/radar imagery show a cold front draped from northeast Minnesota to far western Wisconsin to northwest Iowa early this afternoon. The front is moving very slowly as a potent upper-level low over the northern plains is lifting northeast and winds aloft are moving parallel to the front. Thunderstorms have been slowly moving for the most part today, but a strong bowing segment is rapidly pushing east across central Wisconsin. The primary forecast concerns are thunderstorms and heavy rainfall as the slow-moving front slowly moves east. Thunderstorms The main show of thunderstorms will likely occur through late afternoon as an MCV and bowing line segment race across central and east-central Wisconsin. Localized damaging wind gusts and perhaps a weak spin-up will be possible as this line segment encounters a more buoyant airmass with ML CAPE of 1500 j/kg over east-central Wisconsin this afternoon. Stratiform rainfall will linger over northeast Wisconsin into the early to mid-evening hours. The focus of nocturnal convection will then turn to southern Wisconsin overnight as an outflow boundary or effective front focuses thunderstorm activity south of the region. A second round of showers and storms is indicated for Sunday as an MCV slides into the region from the southwest. Diurnal instability of 1000-1500 j/kg is possible if widespread cloud cover doesn't inhibit the heating curve. However, deep layer shear of 15-20 knots will likely make severe storms difficult to develop. Heavy Rainfall Heavy rainfall will remain a threat through early this evening. Radar estimated rainfall has already reached over 2 inches over Wood and southern Marathon counties. A corridor of 2-inch precipitable water values remains across the region, which is about 175% of normal. There is a slight risk of flash flooding over parts of central to northeast Wisconsin. A Flood Watch remains in effect over central Wisconsin until 5 pm and east- central Wisconsin until 8 pm. The main threat on Sunday will be heavy rainfall, particularly after today’s heavy rains and persistent forcing along the front. Marine Persistent gusty south winds will cause waves to build to 4- 6 feet on Lake Michigan through 1 am Sunday. This will likely result in hazardous boating conditions for small craft and dangerous swimming conditions. A Small Craft Advisory and Beach Hazard Statement has been issued. Long Term...Sunday Night Through Saturday The slow-moving cold front will continue to provide the focus for showers and storms on Sunday night into Monday, mainly over eastern Wisconsin. Instability looks limited during this period, so severe weather is not expected. A stronger front will then dive across the region on Tuesday, bringing an end to the storm chances until later in the week. As deep layer flow turns to the southwest once again, thunderstorm chances will return towards Thursday and Friday. && .AVIATION...for 18Z TAF Issuance Issued at 1159 AM CDT Sat Aug 9 2025 A slow-moving cold front is expected to traverse the region over the next 24 hours, bringing periods of showers and thunderstorms. While the first round will continue through this afternoon, the timing of subsequent rounds remains uncertain, with current indications pointing towards Sunday morning as the most probable period for another round of precipitation. The primary concern for severe weather focuses on the east- central Wisconsin TAF sites, specifically including Green Bay (GRB), Appleton (ATW), and Manitowoc (MTW). Within the timeframe of approximately 1900 UTC to 0100 UTC, there is a possibility of severe thunderstorms. The main hazards associated with these stronger storms include gusty winds in excess of 40 knots, small hail, and reduced visibilities to IFR. Following the departure of these thunderstorms to the south this evening, the region is expected to experience a relatively quiet period for the remainder of the night. Guidance suggests the development of low stratus late tonight. This low cloud development is projected to result in widespread visibility reductions possibly reaching LIFR and ceilings reaching IFR criteria. The most probable timing for these lower visibilities and ceilings are from 0600 UTC and 1400 UTC. && .GRB WATCHES/WARNINGS/ADVISORIES... Beach Hazards Statement until 1 AM CDT Sunday for WIZ022-040-050. Flood Watch until 5 PM CDT this afternoon for WIZ035>037-045. Flood Watch until 10 PM CDT this evening for WIZ038>040-048>050. && DISCUSSION.....MPC/MPC AVIATION.......MPC
Hazardous weather outlook, Aug 9, 1:30 PM CDT, 2 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 130 PM CDT Sat Aug 9 2025 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-101830- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 130 PM CDT Sat Aug 9 2025 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight There is a slight risk of severe thunderstorms across much of northeast Wisconsin. A few severe storms with damaging winds and torrential rainfall will be possible, especially in parts of east- central Wisconsin, including the Fox Valley through early evening. Conditions will also be favorable for heavy rainfall over parts of central and east-central Wisconsin. A Flood Watch has been issued through 8 PM for forecast rainfall amounts of 1 to 3 inches with localized amounts up to 4 inches possible. There is an increased risk of rip currents on Lake Michigan beaches through this evening. A Beach Hazards Statement has been issued. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Additional rounds of thunderstorms will be possible Sunday into Monday especially over the southeast half of the forecast area. While the threat of severe storms is fairly low during this period, there is potential for torrential rainfall and urban flooding in parts of central and east central Wisconsin. Additional thunderstorms will be possible at times during the end of the next work week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and this evening. LMZ521-522-541>543-101830- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 130 PM CDT Sat Aug 9 2025 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Gusty south winds and high waves will likely result in conditions hazardous to small craft through this evening. A Small Craft Advisory has been issued for the Lake Michigan nearshore waters. There will be a chance of thunderstorms through late tonight. The stronger storms will be capable of producing gusty winds and torrential rainfall. Any thunderstorms that develop will pose a threat to mariners. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Thunderstorms will be possible at times from Sunday through Monday, and at times at the end of next week. Any thunderstorm could pose a threat to mariners. MPC
In the hours before
Special weather statement, Aug 9, 2:20 PM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Green Bay WI
220 PM CDT Sat Aug 9 2025
WIZ048-049-092000-
Calumet WI-Winnebago WI-
220 PM CDT Sat Aug 9 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CALUMET AND EASTERN
WINNEBAGO COUNTIES THROUGH 300 PM CDT...
At 220 PM CDT, Doppler radar was tracking a strong thunderstorm near
Oshkosh, moving northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Oshkosh and Central Lake Winnebago around 225 PM CDT.
Northern Lake Winnebago around 235 PM CDT.
Other locations impacted by this storm include Brant, Butte Des
Morts, Highland Shore, Quinney, Lake Butte Des Morts, Eaa,
Stockbridge, Winnebago, Rivermoor, and Ford Festival Grounds.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4405 8877 4424 8837 4404 8815 4389 8861
4390 8866
TIME...MOT...LOC 1920Z 238DEG 25KT 4400 8863
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MPCLocal storm report, Aug 9, 2:38 PM CDT, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
238 PM CDT Sat Aug 9 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0214 PM Hail 1 W Luxemburg 44.54N 87.70W
08/09/2025 M0.50 Inch Kewaunee WI Trained Spotter
&&Local storm report, Aug 9, 2:48 PM CDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
248 PM CDT Sat Aug 9 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM Tstm Wnd Gst 2 SSE Greenville 44.26N 88.52W
08/09/2025 M47 MPH Outagamie WI AWOS
&&Special weather statement, Aug 9, 3:24 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Green Bay WI
324 PM CDT Sat Aug 9 2025
WIZ050-092115-
Manitowoc WI-
324 PM CDT Sat Aug 9 2025
...STRONG THUNDERSTORMS WILL IMPACT MANITOWOC COUNTY THROUGH 415 PM
CDT...
At 324 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 7 miles southeast of
Denmark to near Camp Rokilio Scout Camp. Movement was east at 15 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Strong thunderstorms will be near...
Manitowoc around 330 PM CDT.
Cleveland around 335 PM CDT.
Other locations impacted by these storms include Louis Corners, St
Nazianz, Mishicot, Kellners Corners, Kellnersville, Maribel,
Larrabee, Two Rivers, Madsen, and Grimms.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4429 8784 4428 8750 4423 8746 4413 8752
4406 8760 4390 8769 4389 8803
TIME...MOT...LOC 2024Z 271DEG 14KT 4427 8774 4388 8794
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MPCSpecial weather statement, Aug 9, 3:24 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Green Bay WI
324 PM CDT Sat Aug 9 2025
WIZ022-040-050-092115-
Kewaunee WI-Manitowoc WI-Door WI-
324 PM CDT Sat Aug 9 2025
...STRONG THUNDERSTORMS WILL IMPACT KEWAUNEE...SOUTHERN DOOR AND
NORTHEASTERN MANITOWOC COUNTIES THROUGH 415 PM CDT...
At 324 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles northeast of Bay Shore Park to near
Luxemburg to 6 miles west of Two Creeks. Movement was east at 40 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Kewaunee, Algoma, and Two Creeks around 330 PM CDT.
Sturgeon Bay around 340 PM CDT.
Other locations impacted by these storms include Krok, Slovan,
Gregorville, Rankin, Ellisville, Euren, East Krok, Vignes, Maplewood,
and Potawatomi State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4454 8741 4433 8748 4428 8747 4428 8774
4450 8770 4477 8773 4486 8766 4491 8755
4489 8718
TIME...MOT...LOC 2024Z 269DEG 36KT 4475 8764 4449 8766 4428 8768
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JLALocal storm report, Aug 9, 3:35 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
335 PM CDT Sat Aug 9 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM Tstm Wnd Dmg Bear Creek 44.53N 88.72W
08/09/2025 Outagamie WI Law Enforcement
Trees and powerlines down in Bear Creek.
0221 PM Tstm Wnd Dmg 1 N Shiocton 44.44N 88.58W
08/09/2025 Outagamie WI Law Enforcement
Trees and powerlines down in Shiocton.
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 7:13 AM CDT | Special Weather Statement | GRB | Lincoln, Marathon, Oneida | 62 min |
| Aug 9, 7:33 AM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Marathon, Oneida | 42 min |
| Aug 9, 8:20 AM CDT | Special Weather Statement | GRB | Forest | 40 min |
| Aug 9, 8:33 AM CDT | Special Weather Statement | GRB | Langlade | 27 min |
| Aug 9, 9:28 AM CDT | Flood Watch | GRB | Brown, Calumet, Kewaunee, Manitowoc, Outagamie, Portage and 4 more | 7 hr |
| Aug 9, 10:53 AM CDT | Areal Flood Advisory | GRB | Langlade, Lincoln, Marathon, Menominee, Portage, Shawano and 1 more | 3 hr |
| Aug 9, 12:13 PM CDT | Special Weather Statement | GRB | Portage, Wood | 62 min |
| Aug 9, 12:18 PM CDT | Special Weather Statement | GRB | Brown | 42 min |
| Aug 9, 1:00 PM CDT | Special Weather Statement | GRB | Oconto | 45 min |
| Aug 9, 1:03 PM CDT | Special Marine Warning | GRB | 57 min | |
| Aug 9, 1:11 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waupaca, Waushara, Winnebago | 36 min |
| Aug 9, 1:44 PM CDT | Special Weather Statement | GRB | Waupaca | 31 min |
| Aug 9, 1:56 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Shawano, Waupaca | 34 min |
| Aug 9, 2:06 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Door, Kewaunee | 39 min |
| Aug 9, 2:16 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Oconto, Outagamie, Shawano, Waupaca | 44 min |
| Aug 9, 2:20 PM CDT | Special Weather Statement | GRB | Calumet, Winnebago | 40 min |
| Aug 9, 2:30 PM CDT | Special Marine Warning | GRB | 60 min | |
| Aug 9, 2:32 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Outagamie, Winnebago | 43 min |
| Aug 9, 2:34 PM CDT | Special Marine Warning | GRB | 66 min | |
| Aug 9, 2:40 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Kewaunee | 50 min |
| Aug 9, 2:42 PM CDT | Tornado Warning | GRB | Brown, Calumet | 10 min |
| Aug 9, 2:56 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Kewaunee, Manitowoc, Oconto | 34 min |
| Aug 9, 3:24 PM CDT | Special Weather Statement | GRB | Manitowoc | 51 min |
| Aug 9, 3:24 PM CDT | Special Weather Statement | GRB | Kewaunee | 51 min |
| Aug 9, 3:28 PM CDT | Special Marine Warning | GRB | 62 min | |
| Aug 9, 3:32 PM CDT | Special Marine Warning | GRB | 118 min | |
| Aug 9, 3:35 PM CDT | Special Marine Warning | GRB | 25 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.